# SDR CALA9701696

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EIDLA
- Make and model: Doug DC-10-30
- Aircraft serial: 46958
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN NR 3 PYLON UPPER SPAR WEB UNDER ENGINE FUEL AND HYDRAULIC LINES AT STA YN222.  REPAIRED IAW ECRA 5410-01465.
